# SDR UPS05845613

- Difficulty date: August 30, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 87,359 hours, 25,121 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 EXFOLIATING CORROSION AROUND FASTENER HOLE ON THE LT HORIZONTAL L/E AS MARKED ON TOP SURFACE.  CUT OUT DAMAGE, FABRICATED, AND INSTALLED REPAIR IAW SAA SK 801-804772 .
